# SDR SAJFCALS100040

- Difficulty date: October 27, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N18608
- Make and model: Boeing 737809
- Aircraft serial: 28406
- Aircraft time: 36,241 hours, 16,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141A61744
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(B-18606) ENROUTE, DURING CLIMB, PURSER REPORTED NOISE FROM 1L ENTRY DOOR (NEAR THE FORWARD LOWER SIDE AREA). AS THE NOISE BECAME LOUDER, CREW DECIDED TO TURN BACK FOR SAFETY REASON.   CABIN WAS PRESSURIZED, AND CONFIRMED AIR LEAKING EVIDENCE IN THE FORWARD ENTRY DOOR FWD EDGE LOWER ABOUT 3-4 INCHES AREA. IAW AMM 52-09-01, RESEALANT AIR LEAKING AREA THEN CABIN PRESSURIZED CHECK CONDITION NORMAL. ACFT THEN FLEW TO DESTINATION, PURSER REPORTED CONDITION NORMAL DURING THE FLIGHT.  INSPECTED THE BULB AND DIAPHRAGM SEAL CONDITION NORMAL. BUT LOWER DOOR FLAPPER SEAL WORN OUT PARTIALLY.  1L DOOR LOWER FLAPPER DOOR SEAL REPLACED AND PERFORM CABIN PRESSURE LEAKING CHECK CONDITION NORMAL.  1 TIME INSPECTION OF PASSENGER FORWARD ENTRY DOOR FLAPPER SEAL WILL BE PERFORMED ON FLEET.
